# SDR AALA201607069006

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,166 hours, 14,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMEGENCY EXIT OPEN EICAS MESSAGE CAME ON IN FLIGHT AND EXTINGUISHED DURING DESCENT.  CLEANED LEFT EMERGENCY EXIT DOOR SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-25-00.
